Global solutions for quasilinear parabolic problems

Research output: Contribution to journalArticle

Abstract

Results on the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Dirichlet or Neumann boundary conditions are presented. Besides quasilinear parabolic equations, the method is also applicable to some weakly-coupled reaction-diffusion systems and to elliptic equations with nonlinear dynamic boundary conditions.

Details

Authors
  • Adrian Constantin
  • J Escher
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • elliptic equations, conditions, dynamic boundary, reaction-diffusion systems, weakly coupled, global solutions, quasilinear parabolic equations
Original languageEnglish
Pages (from-to)97-111
JournalJournal of Evolution Equations
Volume2
Issue number1
Publication statusPublished - 2002
Publication categoryResearch
Peer-reviewedYes